# SDR 07FDEA02956

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE SLAT DROOP LOWER SURFACE FOUND CRACK.   09-04-07   LT WING LEADING EDGE SLAT DROOP ASSY REMOVED AND REPLACED AS PER AMM 27-80-10.   ADJUSTMENT CARRIED OUT AS PER AMM 27-80-10, FOUND SATISFACTORY.
